# SDR MWEA98508

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 9919348
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION WAS FOUND ON RT WING T-CAP TO AFT SPAR SPLICE PLATE.  MTC REMOVED OLD SPLICE FABRICATED AND INSTALLED REPLACEMENT SPLICE PLATE.
